I TOOK THE MORNING AFTER PILL ON MONDAY

13 Replies
Da illest bitch - December 3

BUT IM GETTING THESE REALLY BAD BAD STOMACH PAINS, SINCE MONDAY I HAVE BEEN SLEEPING MOST OF DA TIME, AND WHEN I WENT OUT YESTERDAY I NEARLY FAINTED COZ I WAS SO DIZZY...I TOOK DA MORNING AFTER PILL ON THE 5TH DAY OF MY PERIOD AND IM STILL BLEEDING... doesnt the morning after pill make ur period stop?? IS THIS NORMAL?? OR AM I PREGNANT OR SOMETHING?? PLZ HELP THANX

 

$weetne$$ - December 3

why did u take the morning after pill on ur period?? wouldnt ur period confirm dat u were not pregnant...and altho u can get pregnant on ur period, it is a very small chance...i would go to the doctor if i was you cos the doctor would be the best person to advise you what to do

 

da illest b_____d - December 3

i had unprotected s_x while i was on my period...i know theres a small chance but it IS still POSSIBLE..i am going to go to the doctor but i came here for some advice...that is what dis is for isnt it? HMMM

 

da illest b_____d - December 3

can anybody tell me if this is normal???

 

DA ILLEST BITCH - December 3

AM I PREGNANT???????????????????????????? WHAT IS THIS BLEEDING??????? WHAT ARE THE PAINS.......AND DIZZINESS?? SUM1 HELP....!! IS IT POSSIBLE TO HAVE A PERIOD WHILE BEING PREGNANT??? COULD I HAVE BEEN PREGNANT BEFORE TAKING THE MORNING AFTER PILL??????????? I NEED SOMEONE TO HELP ME!!!!

 

b - December 3

Sorry but no-one can tell you if you are pregnant or say for sure what your pains are. The MAP contains strong hormones and can affect your cycle. The only way to find out is to do a pregnancy test.

 

Shelly - December 3

It sounds like you need to see a doctor. When you are worried about something like this a doctor visit is always a good idea. Take care of yourself. Love, Shelly

 

T - December 4

You didn't need to take the Morning After Pill once your period arrived. That wasn't needed hun. The MAP may make your period stop or it may carry on for longer than usual. Im really not sure. If you was pregnant you wouldn't have a period. But if its a possibility you were pregnant then I would contact your doctor for advise. Especialy if your pains are severe. Fainting because you are dizzy isn't a good thing. It may be related to the loss of blood or the MAP. If your period usually lasts 5days then stops I would contact your doctor. Or contact your doctor anyway for advice. If the pains become to bad go to the hospital. Take care. :o)

 

da illest b_____d - December 5

what do you mean i didnt need to take the pill once my period had arrived?? i didnt take it once my period had arrived...i had unprotected s_x on my period and i was still on my same period when i took the morning after pill...i never got a new period...my period stopped for about a day...and then i got this blood and pains...the blood wasnt another peiod though...it was different blood...i dunno i need to go to a doctor.......the pains are getting worse now...but thanks for da advice yall

 

da illest b_____d - December 5

and why do i need to contact a doctor if my period lasts 5 days then stops??

 

T - December 5

I think you misunderstood what I said. I said conact your doctor if your period usually lasts for 5days then stops. By this I mean if your period doesn't last the full 5days. Thats another sign of pregnancy or a hormonal imbalance. If your pains are severe you should also see your doctor incase you are indeed pregnant. I misunderstood what you said about the MAP. I thought you meant you waited until your period started then took the MAP. You can take the MAP 72hours after having unprotected s_x. You didnt say when you last had s_x. I thought you hadn't had s_x during your period. It isnt a good idea having s_x during your period. You are at high risk of infection. But its your body. I was only trying to help. You seem a little stressed out. Especially towards people who are trying to help you. Not even a thankyou. Anyway the doctor will best advise you. Thats what we are trying to say. The doctor understands this stuff a lot more than we do. So see your doctor and do a HPT.

 

da illest b_____d - December 6

yea i am stressed...and i know yall are only trying to help...if u look up in another post i did say ''thanks for the advice'' but whatever....and i am going to the doctors

 

n - December 6

good, maybe then you would stop sounding so ungrateful towards people that are trying to help you.

 

who cares - December 17

it sounds like you need to stop opening your fat legs

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?